logo AFST
Multizetas, perinomal numbers, arithmetical dimorphy, and ARI/GARI
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 13 (2004) no. 4, pp. 683-708.
@article{AFST_2004_6_13_4_683_0,
     author = {Jean Ecalle},
     title = {Multizetas, perinomal numbers, arithmetical dimorphy, and {ARI/GARI}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {683--708},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 13},
     number = {4},
     year = {2004},
     zbl = {02190859},
     mrnumber = {2116820},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2004_6_13_4_683_0/}
}
TY  - JOUR
AU  - Jean Ecalle
TI  - Multizetas, perinomal numbers, arithmetical dimorphy, and ARI/GARI
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2004
SP  - 683
EP  - 708
VL  - 13
IS  - 4
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_2004_6_13_4_683_0/
LA  - en
ID  - AFST_2004_6_13_4_683_0
ER  - 
%0 Journal Article
%A Jean Ecalle
%T Multizetas, perinomal numbers, arithmetical dimorphy, and ARI/GARI
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2004
%P 683-708
%V 13
%N 4
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/item/AFST_2004_6_13_4_683_0/
%G en
%F AFST_2004_6_13_4_683_0
Jean Ecalle. Multizetas, perinomal numbers, arithmetical dimorphy, and ARI/GARI. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 13 (2004) no. 4, pp. 683-708. https://afst.centre-mersenne.org/item/AFST_2004_6_13_4_683_0/

[B] Broadhurst ( D.J. ). - Conjectured Enumeration of irreducible Multiple Zeta Values, from Knots and Feynman Diagrams preprint, Physics Dept., Open University Milton Keynes, MK76AA, UK, Nov. 1996.

[E1] Ecalle (J. ). - A Tale of Three Structures: the Arithmetics of Multizetas, the Analysis of Singularities, the Lie algebra ARI. in Differential Equations and the Stokes Phenomenon, B.L.J. Braaksma, G.K. Immink , M. van der Put, J. Top Eds., World Scient. Publ., vol. 17, p. 89-146 2002. | MR | Zbl

[E2] Ecalle (J. ). - ARI/GARI, la dimorphie et l'arithmétique des multizêtas: un premier bilan, Jour. de Théorie des Nombres de Bordeaux 15, p. 411-478 (2003). | EuDML | Numdam | MR | Zbl

[E3] Ecalle (J. ). - ARI/GARI and the flexion structure.

[E4] Ecalle (J. ). - ARI/GARI and its special bimoulds.

[E5] Ecalle (J. ). - Explicit-canonical decomposition of multizetas into irreducibles .

[E6] Ecalle (J. ). - Perinomal numbers and multizeta irreducibles .

[MPH] Minh (H.N. ), Petitot (M.), Hoeven (J.V.D.). - Shuffle algebra and polylogaritms, Disc. Math. 225, p. 217-230 (2000). | MR | Zbl